The expert suggested the reason for the suspension of AstraZeneca vaccine trials

By | September 9, 2020
The expert suggested the reason for the suspension of AstraZeneca vaccine trials

Suspension of tests of the British coronavirus vaccine, which is jointly developed by AstraZeneca and Oxford University, may be associated with a sudden illness of one of the volunteers COVID-19 or with a manifestation of an allergic reaction to the substance, said Deputy Chief Doctor for Anesthesiology and Resuscitation of City Hospital 52 of Moscow, Professor of the Faculty of Fundamental Medicine of Lomonosov Moscow State University Sergei Tsarenko to RIA Novosti.
Earlier Stat News portal reported that clinical trials of the AstraZeneca vaccine against coronavirus have been suspended due to possible undesirable effects in one of the participants from Great Britain.
“Something happened there, some undesirable side effect. Which one is unknown. Something is known to have happened and this is a reason for the proceedings. Frankly speaking, this is what clinical trials are for, in order to understand what is happening,” said Tsarenko.

As a version of Tsarenko suggested that someone could accidentally get coronavirus during the trials, “which is a possible story.
“Secondly, there may be some anaphylactoid reaction to the vaccine, as to any, in general. Any injection of the drug, not only the vaccine, is accompanied by an allergic reaction up to anaphylaxis. …But this is extremely rare, for our vaccine has never been described, but theoretically, it can be for any vaccine, even for the domestic one”, he explained.
According to the specialist, any other accidental disease could have also appeared.
In August, the Russian Ministry of Health registered the world’s first vaccine for COVID-19 prevention, developed by SICEM Gamaleya and produced jointly with the Russian Direct Investment Fund.

Leave a Reply

Your email address will not be published. Required fields are marked *

eight + eight =